# SDR FDEA202305020795

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 313N305220
- Condition: Cracked
- Location: Nr 2  Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON HYDRAULIC BAY FWD BULKHEAD UPPER STIFFENER ANGLE IS CRACKED IN THE CORNER. REMOVED AND REPLACED STIFFENER ANGLE PER BAC DWG 313N302 REV B
